December 19, 2014
please pray for my son who has hydrocephalus and constant health issues.. he has been on an antibiotic since nov for sinus infection.. each time he goes off the meds he gets the same symptoms right back within days of finishing the course of antibiotics... he is suffering with extreme aches pains and headaches and lots of congestion.. one dr says it is not his problem and the other specialist says it isn't their problem either. so we are stuck in the middle without a sound idea of what to do.. he is getting a lot more seizures each time he is off the meds for infection. just pray that we can figure does he have a low grade infection due to the shunt or does he really have a sinus infection that gets a little better on meds but once the course is complete comes right back. thank you.. and also my other son has to get meds that are very expensive and they said would be covered by insurance.. now they are giving him the run around and expects him to pay full retail price.. and he doesn't have the $ for that.. which is causing much anxiety. please pray he can get this straighter out and it doesn't cost him more than his co pay.. thank you all..